# SDR CA981116003

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: VG203M
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND ADI GYRO FLAGGING NUMEROUS TIMES.
